# SDR DHL9974001C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT FIXED LEADING EDGE CAVITY LOWER INBD SUPPORT ANGLE FSS 130.7 IS CRACKED.  CUT OUT ANGLE, INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-3, 9.5 BY 1 BY 1, N/R 2911.
